# SDR CALA2010051700211

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 56,376 hours, 6,032 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR OF WARM FIBERGLASS OR PLASTIC DETECTED BEFORE PUSHBACK AND SEVERAL TIMES DURING FLIGHT IN B-ZONE FWD.  F/A IFE-OFF, STILL HAD ODOR.  PERFORMED FIM TASK; 21-00-00-810-808, SMOKE OR FUMES IN CABIN, SOURCE UNKNOWN.  OPERATED APU, PACKS, OPERATED ENGINES, OPERATED ALL GALLEY EQUIPMENT, COULD NOT DUPLICATE ODORS.  NO TROUBLE FOUND.
